# SDR UIEA2012010900005

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 55,184 hours, 8,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: K-Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E KREUGER FLAP NR 15 DELAMINATION AT ILES 520. ACCOMPLISHED PART 1 OF EO 4457A399 PRIOR TO FLIGHT.
